RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2013, Volume 9, Number 3, Pages 287–303 (Mi jmag565)  

This article is cited in 2 scientific papers (total in 2 papers)

The System of Kaup Equations with a Self-Consistent Source in the Class of Periodic Functions

A. Cabadaa, A. Yakhshimuratovb

a Department of Mathematical Analysis University of Santiago de Compostela, Santiago de Compostela, Spain
b Department of Applied Mathematics and Mathematical Physics, Urgench State University, Urgench, Uzbekistan

Abstract: In the paper, a method of the inverse spectral problem is used to integrate the system of Kaup equations with a self-consistent source in the class of periodic functions.

Key words and phrases: quadratic pencil of Sturm–Liouville equations, spectral data, inverse problem, system of Dubrovin equations, system of Kaup equations with a self-consistent source.

Full text: PDF file (203 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 39A70, 37K15, 37K60, 35Q53
Received: 16.05.2011
Revised: 15.01.2013
Language:

Citation: A. Cabada, A. Yakhshimuratov, “The System of Kaup Equations with a Self-Consistent Source in the Class of Periodic Functions”, Zh. Mat. Fiz. Anal. Geom., 9:3 (2013), 287–303

Citation in format AMSBIB
\Bibitem{CabYah13}
\by A.~Cabada, A.~Yakhshimuratov
\paper The System of Kaup Equations with a Self-Consistent Source in the Class of Periodic Functions
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2013
\vol 9
\issue 3
\pages 287--303
\mathnet{http://mi.mathnet.ru/jmag565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3155141}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000322697400001}


Linking options:
  • http://mi.mathnet.ru/eng/jmag565
  • http://mi.mathnet.ru/eng/jmag/v9/i3/p287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Yakhshimuratov, “Integration of a higher-order nonlinear Schrödinger system with a self-consistent source in the class of periodic functions”, Theoret. and Math. Phys., 202:2 (2020), 137–149  mathnet  crossref  crossref  isi
    2. Ufa Math. J., 12:1 (2020), 103–113  mathnet  crossref  isi
  • Number of views:
    This page:114
    Full text:35
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020